# SDR AALA20030171

- Difficulty date: February 6, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Seal
- Part number: 600450
- Condition: Damaged
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BNA - FLT 402 - EN ROUTE DFW-PHL, BURNING SMELL REPORTED FROM 24AB.  INSPECTED AREA AND FLOOR WAS FOUND TO BE VERY HOT TO TOUCH.  DIVERTED TO BNA AND LANDED WITHOUT INCIDENT.  REPLACED ANTI-ICE DUCT SEALS IN SLIP JOINT UNDER FLOOR AREA.  LEAK AND GROUND CHECKED GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
